MathSciNet Relay Station
MathSciNet bibliographic data
MR333985 (48 #12304) 52A25
Jucovič, E. On the face vector of a $4$-valent $3$-polytope. Studia Sci. Math. Hungar. 8 (1973), 53–57.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement